On the ruin probability for the Cox correlated risk model perturbed by diffusion
Zhaoyang Lu,
Wei Xu,
Yan Zhang and
Yingling Sun
Statistics & Probability Letters, 2009, vol. 79, issue 3, 381-389
Abstract:
In this paper we consider the Cox correlated risk model perturbed by a diffusion (Wiener) process. We first derive an analog of the Bernstein-Kolmogorov inequality for the probabilities of large deviations of Cox random sums. Then an exponential upper-bound which deals with the estimate of ruin probability based on the above inequality is proposed. In addition, several numerical examples are given to illustrate the theorem.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(08)00423-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:79:y:2009:i:3:p:381-389
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().